Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 334, Pages 212–231 (Mi znsl233)  

This article is cited in 1 scientific paper (total in 1 paper)

To solving spectral problems for multiparameter polynomial matrices

V. B. Khazanov

State Marine Technical University of St. Petersburg

Abstract: An approach to solving spectral problems for multiparameter polynomial matrices based on passing to accompanying pencils of matrices is described. Also reduction of spectral problems for multiparameter pencils of complex matrices to the corresponding real problems is considered.

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:6, 1690–1700

Bibliographic databases:

UDC: 519.61
Received: 02.05.2006

Citation: V. B. Khazanov, “To solving spectral problems for multiparameter polynomial matrices”, Computational methods and algorithms. Part XIX, Zap. Nauchn. Sem. POMI, 334, POMI, St. Petersburg, 2006, 212–231; J. Math. Sci. (N. Y.), 141:6 (2007), 1690–1700

Citation in format AMSBIB
\Bibitem{Kha06}
\by V.~B.~Khazanov
\paper To solving spectral problems for multiparameter polynomial matrices
\inbook Computational methods and algorithms. Part~XIX
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 334
\pages 212--231
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2270918}
\zmath{https://zbmath.org/?q=an:1120.15009}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 141
\issue 6
\pages 1690--1700
\crossref{https://doi.org/10.1007/s10958-007-0079-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846977093}


Linking options:
  • http://mi.mathnet.ru/eng/znsl233
  • http://mi.mathnet.ru/eng/znsl/v334/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Kublanovskaya, V. B. Khazanov, “To solving inverse eigenvalue problems for parametric matrices”, J. Math. Sci. (N. Y.), 141:6 (2007), 1668–1677  mathnet  crossref  mathscinet  zmath
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:139
    Full text:53
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022